# SDR DL72W010003

- Difficulty date: January 1, 2001
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- Aircraft time: 76,668 hours, 52,012 cycles
- Engine: Pwa JT8D15A
- Engine time: 56,642 hours, 40,861 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU350ABE
- Condition: Stretched
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 60 KTS ON T/O ROLL, LEFT STRUT PNEUMATIC DUCT PRESSURE WENT TO 6 O'CLOCK POSITION. ON CLIMBOUT, NR 1 ENG STRUT OVERHEAT LIGHT ILLUMINATED. NR 1 ENGINE THROTTLE BROUGHT TO IDLE. LIGHT EXTINGUISHED.  FOUND WORN DUCT CLAMP ON ENG BLEED SUPPLY DUCT. REPLACED SAME. RAN ENG. STRUT OVERHEAT STAYED OUT
